# SDR SWAA2025052956947

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA 2025-274297 <[01]. REPLACED INTERCOSTAL WEB ; STRAP; CLIP AND FASTENERS LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8180; SHEET 30; REV C.  SEE INDIVIDUAL SIGN-OFF BELOW.; [02] CORRECTED STEP 1: REPLACED INTERCOSTAL WEB LOCATED BETWEEN STA294.5 TO STA303.9 AND STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8180; SHEET 30; REV C.; [03] REPLACED INTERCOSTAL WEB LOCATED BETWEEN STA 294.5 TO STA303.9 AND STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8180; SHEET 30; REV C.  CERTIFIED RII.
